Here's what I experienced. I have been a cyclical calorie diet over the last several weeks, always running a weekly deficit onand ECA whilst folloeing an IF . Last week I started using prior to my evening meal which is 50% of my daily calories, so usually around 1000 kcals. On Thursday this week, after using is for almost a week, I took two capsules of Recompadrol before my evening meal at 8pm. I went to bed at 10pm and awoke at 1am feeling extreme hunger pangs and a slightly stimulated feeling and could not go back to sleep until I had eaten a small meal, after which I slept well for the entire night.
Last night I followed the same and exactly the same thing happened. This has never happened to me before. I can only think that the Recompadrol lowers my blood sugar too quickly and my body responds by releasing cortisol and/or in an attempt to increase my blood sugar hence the slightly stimmed feeling.
I will only use one capsule tonight and see how I go. Anyone else experience this? What do people think, does this a reasonable diagnosis?